# SDR R7MR34309

- Difficulty date: December 9, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N852HW
- Make and model: Snias AS350B2
- Aircraft serial: 2630
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: TFM30G
- Part serial: FB1076
- Condition: Intermittent
- Location: Vhf/Fm
- Part time: 36 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF/FM TRANSCEIVER, UNIT INOPERATIVE.  TRANSMITS FIRST TIME THEN FAILS TO TRANSMIT EVEN WHILE TRANSMIT LIGHT IS ILLUMINATED.  ANTENNA CHECKS, OK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
